# SDR IPXA10559022

- Difficulty date: March 26, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR SUPPORT UPPER SKIN IS CRACKED STA 900 RBL 0-25 WL 208.  REPLACED COVER PLATE IAW SRM 53-00-51-1A1, SRM 51-40-02-0G, SRM 51-40-05.
